# SDR SWAA013179

- Difficulty date: November 25, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 48,579 hours, 40,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND SHEAR TIE CORRODED AT BS 767, RBL 7 TO RBL 10, WL 146.  REPAIRED SHEAR TIE PER SRM.
